# SDR ASAA2021112236686

- Difficulty date: November 22, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 50,038 hours, 14,614 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: 11502501
- Condition: Inoperative
- Location: Rh Ecs Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIR CONDITIONING - PRESSURIZATION CHECKS, WITH TRIM AIR ON, CONT CAB, FWD & AFT CABIN TEMP SELECTORS AT 12 O'CLOCK POSITION. CABIN TEMPS WERE 21*-27* C-NORMAL. LEFT PACK TEMP WAS 30*C AND RIGHT PACK TEMP WAS 0*C - BOTTOM OF GAUGE. WHEN FWD & AFT TEMP CONTROLLERS WERE SET TO FULL WARM, SUPPLY DUCT TEMPS AND PASS CAB TEMPS ROSE. LEFT PACK TEMP ROSE. RIGHT PACK TEMP STAYED AT 0*C. GROUNDED - YES. REMOVED & REPLACED RH PACK TEMP SENSOR IAW B737-800 AMM 21-51-52 REMOVED & REPLACED RH PACK TEMP BULB IAW B737-800 AMM 21-51-60 ALL OPS CHECKS GOOD REF B737 AMM 21-51-60 & 21-51-52& 21-61-00.
